# SDR MK1Y201902120022

- Difficulty date: December 18, 2018
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1307-1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION, MAINTENANCE DISCOVERED CORROSION ON THE OUTER FLANGE OF S-17R LOCATED BERWEEN STA 1307 AND 1329.  THE CORROSION WAS REMOVED PER 767-300 SRM 53-00-03 FIG 101 EXCEEDING PUBLISHED LIMITS.
